Transformation groupoids and bundles of Banach spaces
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 19 (1978) no. 2, pp. 131-146.
@article{CTGDC_1978__19_2_131_0,
     author = {Seda, Anthony Karel},
     title = {Transformation groupoids and bundles of Banach spaces},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {131--146},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {19},
     number = {2},
     year = {1978},
     zbl = {0391.46060},
     mrnumber = {528342},
     language = {en},
     url = {http://archive.numdam.org/item/CTGDC_1978__19_2_131_0/}
}
Seda, Anthony Karel. Transformation groupoids and bundles of Banach spaces. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 19 (1978) no. 2, pp. 131-146. http://archive.numdam.org/item/CTGDC_1978__19_2_131_0/

1 Atiyah, M.F., K-theory, Benjamin, 1967. | MR 224083

2 Bredon, G.E., Introduction to compact trans formation groups, Vol. 46, Pure and Applied Math., Academic Press, 1972. | MR 413144 | Zbl 0246.57017

3 Brown, R., Groupoids as coefficients, Proc. London Math. Soc. 26 (1972), 413. | MR 311744 | Zbl 0245.20045

4 Douady, A. and Dal Soglio- Herault, Existence de s ections pour un fibré de Banach au sens de Fell, Preprint.

5 Engleking, R., Outline of general topology, North-Holland, 1968. | Zbl 0157.53001

6 Hofmann, K.H., Bundles of Banach spaces, sheaves of Banach spaces and C (B )-modules, Technische Hochschule, Darmstadt, 1974.

7 Hofmann, K.H., Sheaves and bundles of Banach spaces, Preprint.

8 M, J.F., Metric families, Pacific J. Math, 57 (1975), 491-509. | MR 391091 | Zbl 0308.54007

9 Seda, A.K., Haar measures for groupoids, Proc. Roy. Irish A cad. 76 A (1976), 25-36. | MR 427598 | Zbl 0329.43002

10 Seda, A.K., On compact transformation groupoids, Cahiers Topo. et Géo. Diff. 16- 4 (1975), 409- 414. | Numdam | MR 418062 | Zbl 0326.43003

11 Seda, A.K., An extension theorem for transformation groupoids, Proc. Roy. Ir. A cad. 75 A (1975), 255-262. | MR 415644 | Zbl 0357.20037

12 Seda, A.K., Topological groupoids, measures and representations, Ph. D. Thesis, University of Wales, 1974.